Notre Dame Journal of Formal Logic

Normal implications, bounded posets, and the existence of meets.

J. Jay Zeman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 20, Number 3 (1979), 685-688.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093882678

Zentralblatt MATH identifier
0406.03036

Mathematical Reviews number (MathSciNet)
MR536119

Digital Object Identifier
doi:10.1305/ndjfl/1093882678

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}
Secondary: 03G10: Lattices and related structures [See also 06Bxx] 06A12: Semilattices [See also 20M10; for topological semilattices see 22A26]

Citation

Zeman, J. Jay. Normal implications, bounded posets, and the existence of meets. Notre Dame Journal of Formal Logic 20 (1979), no. 3, 685--688. doi:10.1305/ndjfl/1093882678. http://projecteuclid.org/euclid.ndjfl/1093882678.


Export citation